# SDR 03025319

- Difficulty date: January 25, 2003
- Submitted: January 28, 2003
- Operation: Air carrier
- Aircraft: N319UE
- Make and model: Cndair CL6002B19
- Aircraft serial: 41042
- Engine: Garrtt TPE331*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Out Of Adjust
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MLG INDICATOR RED LIGHT ILLUMINATED. ADJUSTED LT MLG UPLOCK SWITCHES, OPS CHECKED OK.
